Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 455, NWS Jackson, MS

June 13, 2011Kemper County, Lauderdale County, Neshoba County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2011, 5:55 PM CDT for Kemper County, Lauderdale County, Neshoba County, Mississippi. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 5:55 PM CDT (22:55 UTC)
Expired
Jun 13, 2011, 7:00 PM CDT
In force
65 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Kemper County, MS, Lauderdale County, MS, Neshoba County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:17 PM CDTTSTM WND DMG4 Nne Meridian, MSPOWER OUTAGES AROUND BAILEY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1497 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WUUS54 KJAN 132255
SVRJAN
MSC069-075-099-140000-
/O.NEW.KJAN.SV.W.0455.110613T2255Z-110614T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
  LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...LAUDERDALE...MERIDIAN STATION...
  MERIDIAN...
  EAST CENTRAL NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF PHILADELPHIA...

* UNTIL 700 PM CDT

* AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR FORESTDALE MOVING
  SOUTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DE
  KALB...DAMASCUS...LIBERTY...OAK GROVE...BLACKWATER...PRISMATIC...
  MARTIN...DALEVILLE...COLLINSVILLE...SUQUALENA...NELLIEBURG...
  MARION...MEEHAN...TOOMSUBA...KEWANEE...SAVOY...ZERO...ALAMUCHA AND
  INCREASE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.

&&

LAT...LON 3244 8841 3240 8840 3223 8843 3223 8891
      3272 8890 3269 8905 3278 8913 3284 8891
      3288 8871 3245 8840
TIME...MOT...LOC 2255Z 336DEG 30KT 3271 8892

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:33 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 13, 4:33 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CDT MON JUN 13 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...MUCH ANTICIPATED
MCS HAS MADE IT INTO THE NORTHERN SECTIONS OF THE CWA THIS
AFTERNOON. JUST ABOUT THE ENTIRE CWA IS UNDER A SEVERE THUNDERSTORM
WATCH 473 UNTIL 9PM/02Z. IN ADDITION...ISOLATED STORMS HAVE DEVELOPED
TO THE SOUTH OF THE MCS ACROSS EASTERN MISSISSIPPI. SOME OF THESE
STORMS HAVE BECOME SEVERE WITH THE MAIN HAZARD BEING FROM QUARTER
SIZE HAIL AND DAMAGING WINDS UP TO 70MPH. EXPECT THIS ACTIVITY TO
CONTINUE TO PUSH SOUTH AS THE REGION REMAINS UNDER NORTHWEST FLOW
ALOFT. THE MCS IS MOVING INTO A RATHER UNSTABLE AIRMASS AS
TEMPERATURES HAVE REACHED INTO THE MID 90S SOUTH OF THE STALLED
FRONTAL BOUNDARY THAT IS DRAPED OVER NORTHERN MISSISSIPPI. IN
ADDITION TO THE HAIL AND WIND...THERE COULD BE SOME LOCALLY HEAVY
RAINFALL AS SOME OF THESE STORMS ARE MOVING VERY SLOWLY OUTSIDE OF
THE MCS. THE ONLY LOCATION WHERE STORMS ARE LESS LIKELY TO DEVELOP
WOULD BE ACROSS THE WEST WHERE THE INFLUENCE FROM THE SUBTROPICAL
RIDGE IS A BIT STRONGER.

EXPECT THIS MCS TO CONTINUE TO PUSH SOUTH AND ARRIVE AROUND THE
JACKSON METRO AROUND 6PM AND CONTINUE TO PUSH SOUTH. LOCAL HI-RES
WRF INDICATES THAT THIS SHOULD BEGIN TO DISSIPATE AS IT PUSHES
FURTHER SOUTH AND THERE IS THE LOSS OF DAYTIME HEATING. ONCE THIS
PUSHES THROUGH...QUIET CONDITIONS SHOULD RESUME FOR THE REST OF THE
NIGHT.

TOMORROWS FORECAST WILL BE A CHALLENGE AS WELL SINCE THE REGION WILL
REMAIN UNDER NORTHWEST FLOW ALOFT...AND MODELS INDICATE THERE COULD
BE ANOTHER MCS DIVING DOWN FROM ILLINOIS INTO THE DEEP SOUTH
TOMORROW AFTERNOON. THIS AGAIN MAY AFFECT OUR EASTERN COUNTIES THE
MOST DURING THE AFTERNOON HOURS. WITH TEMPERATURES TOMORROW AGAIN
REACHING INTO THE MID TO UPPER 90S...THE ATMOSPHERE WILL LIKELY BE
UNSTABLE ENOUGH TO PRODUCE CONVECTION. THE QUESTION WILL BE WHERE
WILL THIS SYSTEM TRACK AND IF OUR AREA WILL SEE ANY AFFECTS FROM IT.
NATIONAL HI-RES WRF MODELS DO NOT RESOLVE THIS VERY WELL BUT WILL
CONTINUE LOW POPS IN THE FORECAST.

BY WEDNESDAY...A SHORTWAVE TROUGH WILL MOVE NORTH OF THE FORECAST
AREA WEDNESDAY AND DRAG ANOTHER COLD FRONT TO THE NORTH OF THE AREA.
THIS WILL PROVIDE SOME FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT
WEDNESDAY INTO THURSDAY...MOSTLY FOR THE NORTHERN HALF OF THE CWA.
THIS WILL HELP TO BREAK THE RIDGE DOWN SOME AND POTENTIALLY BRING
SOME SMALL RELIEF FROM THE HEAT WITH AFTERNOON TEMPERATURES GETTING
INTO THE LOWER TO MID 90S.

GUIDANCE WAS GENERALLY ACCEPTED BUT DID INCREASE POPS FOR TONIGHT IN
THE EAST AND AGAIN WEDNESDAY. /28/

.LONG TERM...THURSDAY THROUGH SUNDAY...GFS/ECMWF IN GENERAL
AGREEMENT THROUGH THIS TIME PERIOD WITH MID/UPPER LEVEL RIDGE
RETROGRADING SOMEWHAT TO THE WEST AND ALLOWING A WEAKNESS TO DEVELOP
OVER THE EASTERN THIRD OF THE COUNTRY...BUT RIDGE LOOKS TO REAFFIRM
ITSELF BACK OVER THE LOWER MS VALLEY BY SUNDAY.

AT MIDWEEK...NW FLOW REGIME WILL ALREADY BE IN CONTROL OVER THE
REGION. THIS TYPE OF FLOW PATTERN CAN TYPICALLY GIVE US SOME
ENHANCEMENTS TO AFTERNOON CONVECTION...PROVIDED WE CAN GET A WEAK
SHORTWAVE IN THE FLOW TO TRAVERSE THE AREA DURING PEAK HEATING.
ACTUAL RESOLUTION AND TIMING OF THESE TYPE OF FEATURES IS QUITE
DIFFICULT FOR COARSE MEDIUM RANGE MODELS AND WILL HAVE TO WAIT TO
SEE HOW THE MESOSCALE MODELS HANDLE THESE AS THE TIME FRAME NEARS.
ANYWAY...SLIGHT CHANCE POPS ARE WARRANTED FROM WEDNESDAY THROUGH
THURSDAY...ESPECIALLY IN THE EAST...FURTHEST AWAY FROM AFFECTS OF
THE MID/UPPER RIDGE.

FRIDAY THROUGH SUNDAY...BROAD MID/UPPER LEVEL TROUGHING MOVES OFF TO
THE EAST AND ALLOWS MID/UPPER LEVEL RIDGE TO ONCE AGAIN BUILD OVER
THE MS VALLEY. BROAD SCALE SUBSIDENCE WILL INHIBIT CONVECTIVE
DEVELOPMENT WHILE ALLOWING MAX TEMPS TO CLIMB BACK UP INTO THE
MID/UPPER 90S WITH LITTLE...IFY ANY...CONVECTIVE REPRIEVE./GRG/

&&

.AVIATION...A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE TO THE SOUTH
ACROSS THE AREA THIS AFTERNOON AND EVENING AFFECTING ALL TAF
LOCATIONS AT SOME POINT. SEVERE THUNDERSTORMS WITH WIND GUSTS IN
EXCESS OF 58KTS OUT OF THE NORTH WILL BE POSSIBLE ALONG WITH QUARTER
SIZED HAIL. THIS ACTIVITY SHOULD PUSH SOUTH OF HBG BY 04Z.
ELSE...ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
MAINLY ALONG AND EAST OF I-55 AND CONTINUE INTO THIS EVENING AHEAD
OF THE MAIN COMPLEX. MVFR CONDITIONS DUE TO PATCHY GROUND FOG
DEVELOPMENT WILL MAKE A RETURN AGAIN TUESDAY MORNING...ESPECIALLY IN
THE NORTH WHERE HEAVY RAINS FALL WITH THE POSSIBLE MCS. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  97  72  94 /  29  18  17  28
MERIDIAN      69  97  69  97 /  32  18  24  28
VICKSBURG     69  97  70  93 /  16  11  11  26
HATTIESBURG   72  98  71  95 /  33  18  19  11
NATCHEZ       71  96  70  92 /  16  11  12  11
GREENVILLE    73  97  73  95 /  24  12  11  29
GREENWOOD     70  97  71  95 /  32  16  18  28

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/GRG/22
Hazardous weather outlook, Jun 13, 12:05 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1205 PM CDT MON JUN 13 2011

MSZ018-019-025>052-054>058-062>066-072>074-141715-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
1205 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS OF 60 MPH
AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY
EVENING ESPECIALLY EAST OF THE MISSISSIPPI RIVER. IN ADDITION TO THE
THUNDERSTORMS DEVELOPING DUE TO PEAK HEATING...A COMPLEX OF
THUNDERSTORMS ORGANIZING OVER THE MID MISSISSIPPI RIVER VALLEY WILL
LIKELY DROP INTO THE AREA FROM THE NORTH LATE THIS AFTERNOON AND
SPREAD INTO SOUTH MISSISSIPPI BEFORE DISSIPATING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS HAS BEEN REQUESTED FOR THIS AFTERNOON AND EVENING.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ053-059>061-141715-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-
JEFFERSON-ADAMS-FRANKLIN MS-
1205 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60
MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY
EVENING. A COMPLEX OF THUNDERSTORMS WILL DROP INTO MISSISSIPPI BY
LATE AFTERNOON AND CONTINUE MOVING SOUTH. SOME OF THE ACTIVITY MAY
SPREAD INTO THE OUTLOOK AREA BEFORE DIMINISHING THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Local storm report, Jun 13, 5:36 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     MOORHEAD                33.45N 90.51W
06/13/2011                   SUNFLOWER          MS   EMERGENCY MNGR

            A COUPLE TREES DOWNED

&&

DL
Local storm report, Jun 13, 5:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     5 E DUCK HILL           33.63N 89.63W
06/13/2011                   MONTGOMERY         MS   PUBLIC

            SEVERAL TREES DOWN...SOME BLOCKING ROADWAYS INCLUDING
            HIGHWAY 404.

&&

DL
Special weather statement, Jun 13, 5:42 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CDT MON JUN 13 2011

LAZ008-009-016-MSZ040-041-047-132340-
WEST CARROLL LA-EAST CARROLL LA-WARREN MS-SHARKEY MS-ISSAQUENA MS-
MADISON LA-
542 PM CDT MON JUN 13 2011

...GUSTY NORTH WINDS MOVING DOWN TOWARD INTERSTATE TWENTY IN
NORTHEAST LOUISIANA AND WESTERN MISSISSIPPI...

AN OUTFLOW BOUNDARY FROM EARLIER THUNDERSTORMS CAPABLE
OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 16 MILES SOUTHEAST
OF ROLLING FORK TO 8 MILES NORTHWEST OF GASSOWAY AT 541 PM
CDT...MOVING SOUTH AT 35 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN ISSAQUENA...SOUTHERN SHARKEY AND WARREN COUNTIES...AND
MADISON...EAST CARROLL AND WEST CARROLL PARISHES SHOULD MONITOR THIS
ACTIVITY CLOSELY.

LAT...LON 3259 9157 3302 9142 3303 9101 3289 9069
      3282 9075 3281 9070 3276 9069 3273 9073
      3268 9066 3269 9070 3266 9072 3256 9065
      3255 9061 3236 9067 3235 9070 3226 9071
      3216 9078 3215 9085 3242 9148 3258 9143
TIME...MOT...LOC 2241Z 015DEG 31KT 3276 9065 3304 9132

BYB
Local storm report, Jun 13, 5:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     YAZOO CITY              32.86N 90.41W
06/13/2011                   YAZOO              MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN YAZOO CITY

&&

DL
Local storm report, Jun 13, 5:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     5 W LOUISVILLE          33.12N 89.14W
06/13/2011                   WINSTON            MS   EMERGENCY MNGR

            SEVERAL TREES DOWN WEST OF LOUISVILLE

&&

DL
Local storm report, Jun 13, 5:52 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     MOORHEAD                33.45N 90.51W
06/13/2011                   SUNFLOWER          MS   EMERGENCY MNGR

            A COUPLE TREES DOWNED...AND POWER LINES DOWNED

&&
UPDATED

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:44 PM CDTSpecial Weather StatementJANLauderdale31 min
Jun 13, 3:10 PM CDTSpecial Weather StatementJANOktibbeha60 min
Jun 13, 3:18 PM CDTSevere Thunderstorm WarningJANNoxubee, Oktibbeha, Winston42 min
Jun 13, 3:38 PM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Grenada, Montgomery, Webster52 min
Jun 13, 3:50 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower70 min
Jun 13, 3:58 PM CDTFlash Flood WarningJANOktibbeha2 hr
Jun 13, 4:00 PM CDTSevere Thunderstorm WarningJANOktibbeha, Winston60 min
Jun 13, 4:23 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery, Webster52 min
Jun 13, 4:30 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower45 min
Jun 13, 4:38 PM CDTSevere Thunderstorm WarningJANBolivar, Washington82 min
Jun 13, 4:44 PM CDTSpecial Weather StatementJANKemper41 min
Jun 13, 4:46 PM CDTSevere Thunderstorm WarningJANOktibbeha59 min
Jun 13, 4:55 PM CDTSevere Thunderstorm WarningJANKemper, Lowndes, Neshoba, Noxubee, Oktibbeha, Winston65 min
Jun 13, 5:02 PM CDTSpecial Weather StatementJANAttala, Holmes, Humphreys, Leake, Madison, Sharkey and 1 more58 min
Jun 13, 5:29 PM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Neshoba, Newton, Rankin and 2 more61 min
Jun 13, 5:42 PM CDTSpecial Weather StatementJANIssaquena, Sharkey, Warren58 min
Jun 13, 6:09 PM CDTSpecial Weather StatementJANLamar26 min
Jun 13, 6:20 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Newton, Scott, Smith40 min
Jun 13, 6:21 PM CDTSevere Thunderstorm WarningJANLamar45 min
Jun 13, 6:25 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson50 min
Jun 13, 6:35 PM CDTSpecial Weather StatementJANClaiborne, Warren30 min
Jun 13, 6:57 PM CDTSevere Thunderstorm WarningJANClarke, Covington, Jasper, Jones, Smith48 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.